Avatar universal
HBP
I'm 27 and have Primary Hypertension, they've searched for secondary causes and can't find any.  I'm currently on the Clonidine Patch.  When i peel one side of the patch My BP goes up to 150/100 pulse of 111.  Is it that if I only put one side of the patch on it's not as effective as just peeling the whole thing and using the whole patch?  Also, My side effects are Left sided headache right above ear, feels like it's going inside my ear??? It's always on the left side and only on the left side is that because my heart is on my left side?, shaky hands, can't sleep because my heart is racing so fast-Leading to Chronic Insomnia.  This keeps happening randomly and I have a feeling it is directly related to my HBP, not a virus, or the Flu, but feel like flu like symptoms???? No Cough, No Cold just the headache above my left ear, forehead feels warm yet no temp, and then some nausea, and stomach gurgiling sounds with urgency to go to the bathroom.  If anyone has any insight on my problem, I would greatly appreciate it.  I'm going crazy and i've had brain mri's, 24 hour urine test, been throughly scanned, and endless Bloodwork.  So if It is just Hereditary Hypertension(From Mother) then I don't want to feel this way anymore, and the reason I use half the patch is because I have what appears to be weird side effects from beta blockers, and other bp lowering meds.  So half the patch was working for a while but then i started to get these terrible attacks and BP Surges.  It seems that when this starts when my bp gets above 145, my face gets really flushed, my eyes get very red and watery, my body starts to shake, and when I try and sleep I start to shiver and get cold sweats and it feels like I have the Flu, yet Everytime i go in to the Doc. and he tests my blood it's perfect.  I've also had an ultra sound of the heart which came out fine.  

Thoughts?

Thank You guys.

Cancel
1 Answers
Page 1 of 1
712042 tn?1254572809
With regards to the patch it was developed to be used as a total system, not peeling it half away and expecting the system to deliver your needed dose.Use it as a whole;if it is discontinued, then it has a half life of about 8 hours-still working at lowering your BP.Perhaps you need to give it a try for a week, then discuss a different dosage patch with your doctor based on what your BP is doing.As for all the other stuff you describe, I don't know.It is what it is,you get stuff,try not to dwell on it for too long or else your mind plays games with you.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Top Heart Disease Answerers
159619 tn?1318997813
Blank
Salt Lake City, UT
11548417 tn?1440481484
Blank
Netherlands
144586 tn?1284669764
Blank
Avatar universal
Blank
Avatar universal
Blank
Ireland
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
Avatar m tn
Blank
Breathe the Weed Pollen
1 hr ago by fred256
4522800 tn?1470329434
Blank
VICourageous commented on meegWpaw's status
18 hrs ago
4522800 tn?1470329434
Blank
VICourageous commented on meegWpaw's status
20 hrs ago
Heart Disease Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Heart Disease Answerers
159619 tn?1318997813
Blank
Salt Lake City, UT
11548417 tn?1440481484
Blank
Netherlands
144586 tn?1284669764
Blank
Avatar universal
Blank
Avatar universal
Blank
Ireland